# SDR UIEA2017091101631

- Difficulty date: September 10, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 66,555 hours, 14,160 cycles
- System (JASC): 4990 · APU Oil System
- Part: Seal
- Part number: MS29561118
- Condition: Leaking
- Location: Apu Oil Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING A DAILY INSPECTION, FOUND APU OIL LEAKING FROM THE OIL COOLER BYPASS VALVE.  REMOVED AND REPLACED TWO SEALS IAW 49-27-10.  NO LEAKS NOTED.
